It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board

  • Nexium-anyone felt jittery or had anxiety from Nexium?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 01-07-2011, 11:40 AM   #1
    Twell
    Newbie
    (female)
     
    Twell's Avatar
     
    Join Date: Jan 2011
    Location: USA
    Posts: 1
    Twell HB User
    Nexium-anyone felt jittery or had anxiety from Nexium?

    Has anyone every experienced jitteriness, anxiety, or sleep problems from taking Nexium or other PPI?

    I am really struggling with this.

    Last edited by Twell; 01-07-2011 at 11:42 AM.

     
    Sponsors Lightbulb
       
    Old 01-07-2011, 03:06 PM   #2
    rudiraven
    Senior Veteran
    (female)
     
    Join Date: Jun 2006
    Posts: 1,348
    rudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB User
    Re: Nexium-anyone felt jittery or had anxiety from Nexium?

    Some people have reported an increase in their anxiety while taking PPI's. You might also do some research about their link to osteoporosis. Best wishes

     
    The Following User Says Thank You to rudiraven For This Useful Post:
    Twell (01-07-2011)
    Old 01-07-2011, 03:45 PM   #3
    janewhite1
    Senior Veteran
    (female)
     
    Join Date: Oct 2007
    Location: NJ, USA
    Posts: 9,368
    janewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB User
    Re: Nexium-anyone felt jittery or had anxiety from Nexium?

    Prilosec made me a little drowsy at first. Generally, any drug that can cause drowsiness will sometimes do the reverse, depending on person and dose.

     
    The Following User Says Thank You to janewhite1 For This Useful Post:
    Twell (01-08-2011)
    Closed Thread

    Tags
    anxiety, jittery, jitteryness, nexium



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 08:17 PM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!